MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® RUBBER UTILITY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARD® RUBBER UTILITY CATHETER
Catalog Number 277716
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the intermittent catheter was all dry rotten.No patient injury reported and sample available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Visual evaluation of the returned sample noted 16 unopened (with original packaging), all purpose urethral catheters.Visual inspection of the 16 samples noted a light, chalky surface film on the catheter.This appearance is consistent with latex bloom, a naturally occurring surface phenomenon seen on latex based products when exposed to heat, humidity, or aging.Latex bloom does not originate from contamination but rather results from migration of internal latex components to the surface over time.All 16 catheters were filled with water as part of functional testing.No issues were observed in any of the samples.All units maintained structural integrity, showed no signs of leakage, and performed as expected.The reported event is unconfirmed.A device history record review was not required as the investigation was unconfirmed.The investigation is concluded.Corrections made to tab d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® RUBBER UTILITY CATHETER
Common Device Name
UTILITY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23180209
Report Number1018233-2025-08711
Device Sequence Number9843667
Product Code KOD
UDI-Device Identifier00801741034114
UDI-Public(01)00801741034114(11)220721(17)260430(10)NGGT2324
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2026
Device Catalogue Number277716
Device Lot NumberNGGT2324
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown